Alert archive / New York / Small Craft Advisories in 2016
Small Craft Advisory 99, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Nov 25, 2016, 4:14 AM EST. It took effect at Nov 25, 2016, 6:00 PM EST. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Nov 25, 2016, 4:14 AM EST (09:14 UTC)
- In effect from
- Nov 25, 2016, 6:00 PM EST
- Expired
- Nov 26, 2016, 9:44 AM EST
- In force
- 16 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted.
994 WHUS71 KBUF 250914 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 414 AM EST FRI NOV 25 2016 LEZ040-041-251715- /O.NEW.KBUF.SC.Y.0099.161125T2300Z-161126T1500Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 414 AM EST FRI NOV 25 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 10 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 10 AM EST SATURDAY. * WINDS...WEST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ043>045-251715- /O.NEW.KBUF.SC.Y.0099.161126T0300Z-161126T1500Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 414 AM EST FRI NOV 25 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST SATURDAY. * WINDS...WEST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
713 WHUS71 KBUF 251142 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 642 AM EST FRI NOV 25 2016 LEZ040-041-251945- /O.CON.KBUF.SC.Y.0099.161125T2300Z-161126T1500Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 642 AM EST FRI NOV 25 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 10 AM EST SATURDAY... * WINDS...WEST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ043>045-251945- /O.CON.KBUF.SC.Y.0099.161126T0300Z-161126T1500Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 642 AM EST FRI NOV 25 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST SATURDAY... * WINDS...WEST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
882 WHUS71 KBUF 251613 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1113 AM EST FRI NOV 25 2016 LEZ040-041-260015- /O.CON.KBUF.SC.Y.0099.161125T2300Z-161126T1500Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 1113 AM EST FRI NOV 25 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 10 AM EST SATURDAY... * WINDS...WEST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ043>045-260015- /O.CON.KBUF.SC.Y.0099.161126T0300Z-161126T1500Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 1113 AM EST FRI NOV 25 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST SATURDAY... * WINDS...WEST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
997 WHUS71 KBUF 251900 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 200 PM EST FRI NOV 25 2016 LEZ040-041-260300- /O.CON.KBUF.SC.Y.0099.161125T2300Z-161126T1500Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 200 PM EST FRI NOV 25 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 10 AM EST SATURDAY... * WINDS...WEST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ043>045-260300- /O.CON.KBUF.SC.Y.0099.161126T0300Z-161126T1500Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 200 PM EST FRI NOV 25 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST SATURDAY... * WINDS...WEST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
903 WHUS71 KBUF 260247 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 947 PM EST FRI NOV 25 2016 LEZ040-041-261100- /O.CON.KBUF.SC.Y.0099.000000T0000Z-161126T1500Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 947 PM EST FRI NOV 25 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SATURDAY... * WINDS...WEST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ043>045-261100- /O.CON.KBUF.SC.Y.0099.161126T0300Z-161126T1500Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 947 PM EST FRI NOV 25 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SATURDAY... * WINDS...WEST 5 TO 15 KNOTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
165 WHUS71 KBUF 260822 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 322 AM EST SAT NOV 26 2016 LOZ043>045-260930- /O.CAN.KBUF.SC.Y.0099.000000T0000Z-161126T1500Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 322 AM EST SAT NOV 26 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LEZ040-041-261630- /O.EXT.KBUF.SC.Y.0099.000000T0000Z-161126T1800Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 322 AM EST SAT NOV 26 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WINDS...WEST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
827 WHUS71 KBUF 261444 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 944 AM EST SAT NOV 26 2016 LEZ040-041-261545- /O.CAN.KBUF.SC.Y.0099.000000T0000Z-161126T1800Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 944 AM EST SAT NOV 26 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Nov 25, 3:52 AM EST, 22 minutes earlier.
Area forecast discussion, Nov 25, 3:52 AM EST, 22 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
352 AM EST Fri Nov 25 2016
.SYNOPSIS...
A weak area of low pressure will cross the region today and tonight,
continuing the overcast skies with light rain and areas of drizzle
and fog. A northwest flow will follow this low late tonight, cooling
the atmosphere sufficiently that minor accumulating snow is possible
to the southeast of Lake Erie, and southeast of Lake Ontario
Saturday and Saturday night. A ridge of high pressure will cross the
region Sunday and Monday, ending the lake effect snow east of
Lake Ontario and then bring mainly dry weather to the region.
&&
.NEAR TERM /THROUGH TONIGHT/...
A weak surface low is found near Lake Huron this early morning, with
water vapor imagery showing a supporting upper level shortwave over
the Central Great Lakes.
This morning regional radars indicate jut a few showers across the
region, with likely patches of drizzle and fog as the lower levels
remain saturated. This bountiful moisture has held overnight lows
from dropping much, with the area just above freezing this early
morning.
There will be limited precipitation this morning south of Lake
Ontario as an initial layer of moisture pivots across the North
Country. Areas that could receive drizzle/light rain will be to
the east of the Great Lakes, where cooling aloft (850 hPa
temperatures near -4 to -5C) will bring favorable lake effect
instability, which when coupled with orographic lift may bring a
few spotty showers this morning. Even given the lake enhancement and
orographic lift contribution, chances for rain showers will remain
at or less than 50 percent through the daylight hours. Outside of
the hills to the east of the lakes, will maintain a low chance for
rainfall everywhere as moisture will return to the region this
afternoon along with the next shortwave. This moisture will renew
the chances for light rain showers later this afternoon across the
entire region.
Precipitation will largely be either light rain or drizzle through
the evening hours as the dentritic snow growth zones remains well
above the layer of moisture. However through the night, on weak cold
air advection lowering the dentritic snow growth zone, and moisture
building behind the upper level shortwave, we should see a
transition to some wet snow. Lake effect precipitation will become
more likely through the night, with this on a westerly flow. Given
marginal instability and temperatures there will not be much
accumulation, though an inch or so of snow is possible across the
inland Southern Tier, and on the Tug Hill.
Air temperatures will again not fluctuate too much. Highs today will
again reach the lower to mid 40s, while overnight temperatures fall
back to the low to mid 30s.
&&
.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
A mid level trough axis will shift east of the forecast area on
Saturday becoming negatively tilted over New England while
contributing to the rapid deepening of a surface low off the coast.
In the wake of the trough axis, lingering synoptic moisture and
cooling temps aloft will contribute to some enhanced lake
instability. 850mb temps will lower to between -5C and -7C which
will raise lake induced equilibrium levels rise to around 8k feet.
Flow off both lakes will be west-northwest Saturday and Saturday
night, with the combination of lake enhancement and upslope flow
targeting the western Southern Tier off Lake Erie and Wayne to
Oswego counties off Lake Ontario, along with the Tug Hill.
NAM BUFKIT time-height cross-sections show the lake induced mixed
layer will reach into the bottom end of the snow growth zone
Saturday and Saturday night. Surface temperatures running close to
40F along the lower elevations near the lake shores will support
mostly rain while mid 30s in the higher terrain will support wet
snow above about 1500ft. Saturday night surface temps will dip to or
below freezing across all of western and north-central NY allowing
some wet snow to reach even the lower elevations. Expect 1-3 inches
Saturday with another inch or so possible Saturday night mainly
across the higher terrain. Lower elevations will see little to no
accumulation. Overall snowfall rates/amounts Saturday will remain
below advisory thresholds.
Ridging builds across western NY on Sunday with associated warming
aloft and subsidence lowering lake induced equilibrium level east of
Lake Erie. BUFKIT profiles show the core snow growth layer will rise
above saturated low levels across western NY which may support some
pockets of freezing drizzle. Confidence remains low in this risk so
have leaned toward some flurries/sprinkles within lingering lake
clouds off Lake Erie. Snow growth parameters are more favorable
east/southeast of Lake Ontario with a better chance of an additional
inch or less of snow Sunday before ending. Highs Sunday will be a
few degrees cooler, with upper 30s to 40F lower elevations and low
to mid 30s on the hills and across the eastern Lake Ontario region.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
A narrow ridge at the surface and aloft will cross the forecast area
Monday with 00Z guidance continuing to keep the area dry. Expect
increasing clouds over western NY on Monday as moisture increases
ahead of the next storm system. Southeast winds will help
temperatures return to near normal across western NY with low to mid
40s but holding seasonably cool east of Lake Ontario with highs only
reaching in the mid to upper 30s.
A broad and deep trough across the central CONUS will set up a warm
and moist southerly flow across our region mid-week. 00z model
consensus broadly supports this pattern with high confidence in
above normal temperatures, especially at night when clouds and winds
will limit radiational cooling. Temperatures are likely to climb
well into the 50s on Tuesday and Wednesday, with slightly cooler but
still above normal temperatures for Thursday. Forecast temperatures
are warmer than model consensus especially Wednesday due to the
southerly downslope flow and model agreement on the general pattern.
The more difficult part of the forecast is timing and tracking of at
least two significant shortwaves which models suggest will be
embedded in a moist southerly flow. The first wave looks to arrive
late Monday night or Tuesday with a slug of rain and a second
shortwave and slug of rain Wednesday or Wednesday night.
The combination of warm temperatures and rainfall is likely to melt
any remaining snowpack east of Lake Ontario. Rainfall amounts from
these two waves could be moderate to heavy with generally a half
inch to inch with each wave. At this time, do not feel this would
not pose a risk for flooding but will instead provide drought relief
to areas where groundwater levels are still low. Amounts greater
than an inch or two, combined with snow melt, may pose a risk for
flooding in the Black River Basin. The chance for this is quite low,
and below the confidence threshold for a mention in the HWO.
&&
.AVIATION /09Z FRIDAY THROUGH TUESDAY/...
For the 06Z TAFs widespread IFR and lower flight conditions were
found across much of WNY and NCNY. There may be brief periods that
the CIGS lift to MVFR over the next 12 hours, but largely IFR and
for sites such as KJHW/KIAG/KROC VLIFR/LIFR conditions will persist.
Another surge of moisture will reach the region later today, and
this will increase the chances for a few light rain showers, while
also possibly lifting VSBYs/CIGs some that IFR/MVFR flight
conditions will occur.
Tonight a northwest flow will develop behind the departing area of
low pressure and this will begin to focus the precipitation to the
southeast of the Great Lakes, with a mix of rain and higher
elevation snow the dominate precipitation type. Expect additional
periods of IFR flight conditions tonight.
Outlook...
Saturday...IFR/MVFR in continued low clouds and fairly widespread
rain and snow showers.
Sunday...Improvement to VFR with leftover rain and snow showers
southeast of the lakes diminishing.
Monday...Mainly VFR.
Tuesday...MVFR with rain likely.
&&
.MARINE...
Behind another surface low northwest winds will increase on the
eastern Great Lakes tonight. Winds and waves will peak just above
small craft thresholds, and will hoist a SCA for Lake Erie, and the
central and eastern shoreline of Lake Ontario for tonight through
late Saturday morning.
Waves will slowly diminish Saturday and Saturday night, and it will
not be until Sunday when high pressure nears the Eastern Great Lakes
region that waves will fall below 2 feet.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...Small Craft Advisory from 6 PM this evening to 10 AM EST
Saturday for LEZ040-041.
Small Craft Advisory from 10 PM this evening to 10 AM
EST Saturday for LOZ043>045.
&&
SYNOPSIS...THOMAS
NEAR TERM...THOMAS
SHORT TERM...SMITH
LONG TERM...APFFEL/SMITH
AVIATION...THOMAS
MARINE...THOMASHazardous weather outlook, Nov 25, 3:52 AM EST, 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 352 AM EST FRI NOV 25 2016 NYZ001>008-010>014-019>021-085-260900- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 352 AM EST FRI NOV 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-260900- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 352 AM EST FRI NOV 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF SMITH
Nearby
Small Craft Advisories in New York, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.